# SDR CALA2024112902987

- Difficulty date: November 22, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N77530
- Make and model: Boeing 737824
- Aircraft serial: 39998
- Aircraft time: 42,827 hours, 15,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zon E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING DAMAGE FOUND AT STATION 460 STRINGER S-10L NOTED: PREVIOUS UPDATE WAS DONE BY INSPECTION. REMOVED LIGHTNING STRIKE DAMAGE AT STATION 460 STRINGER S-10L BY INSPECTION REQUIRED FOR HFEC ON BLENDOUT OF LIGHTNING STRIKE AFTER HFEC DAMAGE REMAINS AND WILL REQUIRE FURTHER MAINTENANCE. PERFORMED. FUSELAGE SKIN THICKNESS INSP AT BLENDED AREA , FOUND BLENDOUT WITHIN ALLOWABLE LIMITS OF SRM 53-00-01-2R-38. HFEC IS DAMAGE SKIN THICKNESS IS OUT OF LIMITS. TO BE AT .026 " AS PER. PART 4 -00-04-02.  FURTHER EVAL REQD. REQUIRED PER STEP 4. D. (3) REVERFIED DEPTH OF DMG AREA VERIFIED SKIN THICKNESS USING 35DL.  FOUND NOT ALL DAMAGE REMVOED , BLENDED OUT REMAINING DMG REF SRM REMEASURED AFTER FURTHER DAMAGE REMOVAL USING SAME EQUIPMENT AS IMAGES OF NEW MEAUREMENT AFTER BLENDING DAMAGE OUT WITH INSPECTION 51-10-02 , WILL REQUIRE NEW THICKNESS TEST ABOVE.  PERFORMED INITIAL DAMAGE CLEANUP ON LIGHTING STRIKE DAMAGE AT PERFORMED HFEC ALONG THE EDGES OF THE TRIM OUT PER NDT 737 PREVIOUS SIGN OFF PER AVO13720 COMPLETED STEP 1C PER AVO#13720. COMPLIED WITH AVO13720 STEPS 1D THRU H STA 460 AND S-10L REFER TO AVO#13720, STEPS 2 AND 3 NOT APPLICABLE TO CURRENT PERFORMED AVO13720 LIGHTING STIKE DAMAGE STA 460  AND ABOVE -10L STA 460 AND ABOVE S-10L COMPLIED WITH STEPS A AND B PART6,51-00-00, PROCEDURE 23.
